# SDR 07FDEA00326

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD REPAIR ON RT INBOARD FLAP AT LOWER AND UPPER SKIN BETWEEN RIB 12/14 TRAILING EDGE (PATCH REPAIR).  REPAIR WAS PERFORMED IAW RAS/FOK/060/2003 ISSUE A.
